# SDR R61A201907230725

- Difficulty date: July 6, 2019
- Submitted: July 23, 2019
- Operation: Air carrier
- Aircraft: N127HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000206
- Aircraft time: 29,613 hours, 22,965 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066867001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR: SHEAR CLIP CORRODED.  REMOVED AND REPLACED SHEAR CLIP AT FR-83 ST29-28R REF SRM 51-40-08. RESTORED PROTECTIVE FINISH AND APPLIED CIC REF SRM 51-23-06 AND CPM 50-25-00. SEE W/O H6870 SN 331 FOR WORK DETAILS. AIRCRAFT REMAINS IN HEAVY CHECK BNA.
